Would you like to be a member of our research panel? Join here - there's (nearly) always a great incentive offered for your views.

Pregnant, gestational diabetes and tummy bug

(12 Posts)
StiffyByng Thu 11-Apr-13 18:10:16

Shit, Midori. That is epically poor of him. I'm so sorry to hear it. I hope you're feeling better (vomitly speaking) very quickly. I'm sure keeping hydrated is the key.

midori1999 Thu 11-Apr-13 17:42:57

Thanks Expat. I feel pretty crap tbh, but I think it's as I haven't eaten much today. I'm going to try eating some toast and take my metformin with it if I keep it down. If not much better tomorrow I'll ring the midwife.

Thanks again.

ExpatAl Thu 11-Apr-13 17:38:11

Really charming. How are you feeling? Christ, what a shitty day.

midori1999 Thu 11-Apr-13 17:26:46

Well he says he has left and isn't coming back. Charming eh? confused

ExpatAl Thu 11-Apr-13 16:01:50

Do you mean he's actually left you or that he's just done a disappearing act?

midori1999 Thu 11-Apr-13 15:47:32

Thanks. I haven't rang anyone. I felt so crap this morning I couldn't face it. I have t taken my metformin as I can't face eating much, but I've nibbled a few crisps/dry crackers and it's been enough to keep my blood sugars stable. I'm checking them regularly.

On top of this my DH has decided to bugger off/leave, so that's just great!

Mummysaysno Thu 11-Apr-13 11:54:40

Yes what everyone else said!

Hope you feel better soon.

randomtask Thu 11-Apr-13 10:22:56

Phone diabetes nurse first then midwife. That's the sort of thing they need to know & they should be able to advise how to deal with it healthily.

lotsofcheese Thu 11-Apr-13 10:20:46

Ps just re-read & saw you're on insulin too. Definitely phone - you may need a dose reduction to fend off hypos.

lotsofcheese Thu 11-Apr-13 10:19:40

I would phone your diabetes nurse, more for advice on what to do with your metformin tablets than anything else - they are notorious for causing GI upset at the best of times.

Hope you're feeling better soon.

ExpatAl Thu 11-Apr-13 10:10:10

Midori, I would honestly speak to someone. They know your medical history and can give you the best advice. Sorry you're feeling so yucky. Good luck.

midori1999 Thu 11-Apr-13 07:48:44

Do I need to speak to anyone?

I'm on metformin and a small amount of insulin each night. I started throwing up after dinner last night and can't keep much down at all. I forced myself to eat some crisps in the early hours as my blood sugars were going quite low and I kept them down long enough to bring my sugars up a bit again. Sugars are ok for now.

I feel quite shaky/weak and don't feel I can bring myself to eat anything at the moment. I really fancy lucozade, but that's obviously a no no! Do I just get on with it as I normally would a tummy bug and try and keep hydrated?

Thanks.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now